# SDR TRBA201129901

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 29,210 hours, 32,341 cycles
- Engine: Pwa PW127
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Packing
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ENGINE GROUND RUN-UP NOTICED HEAVY WHITE SMOKE ON START-UP AND AFTER SHUTDOWN OF RT ENGINE.   R & R NL SENSOR SEALING TUBE PACKINGS IAW MM 72-00-02.  ENGINE GROUND RUN -UP NO SMOKE NOTICED AT THIS TIME.
